# SDR DALA2024090608766

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 23,981 hours, 9,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5131144) 11A, 15A, 30A EMERGENCY AISLE LIGHTS (UPPER SIDE WALL) ARE INOP. R/R BATTERY PACK FOR M2335 AND M2626 POWER SUPPLY PER B737 AMM 33-51. OPS CK GOOD.
